# SDR HEEA0014062

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Input Pinion
- Part number: 4638302002
- Condition: Worn
- Location: Freewheel
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT PINION BEARING JOURNAL WORN BEYOND LIMITS. REPLACED WITH NEW PINION.
